Some novel discrete distributions under fourfold sampling schemes and conditional bivariate order statistics


Bayramoglu (Bairamov) I., Kemalbay G.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.248, pp.1-14, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 248
  • Publication Date: 2013
  • Doi Number: 10.1016/j.cam.2013.01.013
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.1-14

Abstract

This paper presents some novel trivariate discrete distributions that are obtained by modifying the bivariate binomial distribution. These distributions are important probability models for the development of conditional bivariate order statistics. The distributional properties of bivariate order statistics are studied and derived under the condition that certain values of the underlying random vectors (X, Y) are truncated and fall in the threshold set {(t, s) is an element of R-2 : t <= u, s <= u}, (u, v) is an element of R-2. (C) 2013 Elsevier B.V. All rights reserved.